MathSciNet Relay Station
MathSciNet bibliographic data
MR283840 (44 #1070) 60.10
Kolčin, V. F. A certain problem of the disbribution of particles in cells, and cycles of random permutation. (Russian) Teor. Verojatnost. i Primenen. 16 1971 67–82.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement